>DAY 7 – CRD – It gives me fever!

>So I knew things were going too well! Nick went off on business to Madrid yesterday morning, and I got through yesterday no problems, just to develop a fever at about midnight last night. I spent the whole of the night with a fever of over 39.

My parents were fantastic and when I called them at 6am, they came over so that they could help do the school run, and look after the kids for me. Then it was off to A&E to check that I wasn’t neutropenic (think that would mean I was incapable of fighting infection) for 3 hours with a cracking headache. Anyway, all came back clear so I’ve spent the afternoon in bed trying to get rid of the headache that had obviously developed.

But I’m feeling much better now (hence why I’m on here!) and hopefully will get a good night tonight. Poor Nick feels terrible that he’s been away and that he’d come back, but it seems unneccessary. I hate the fact that the myeloma might start impacting our life….I knew it was coming, but I think I had hoped I’d be the exception, that everything would run smoothly, and that all would be good at the end of it.

Anyway, tomorrow is cyclophosphomide day (chemo drug!) so hopefully that won’t do anything major.

Advertisements

About Deb Gascoyne

I am wife of one, mother of two and a person in my own right :-) I have used my diagnosis of myeloma to allow me to focus on what I CAN achieve and not what I can't. My blog is a way of me spilling out....it is for me more than you I'm afraid. But if it helps you along the way, that is an absolute bonus for me :-)
This entry was posted in Uncategorized. Bookmark the permalink.

One Response to >DAY 7 – CRD – It gives me fever!

  1. Sean Tiernan says:

    >I remember when I first started on my regime last year in Nov. I'm quite resilient and thought I could cope with being at work. I managed ok for the first few weeks, but the drugs took their toll on me. The Cyclophosphomide for me used to wear me down until the dexamethazone kicked in. I ended up go off work as it was just too much for me. The doctors were planning to change my meds during Christmas last year where I wouldn't be on the Dex fortunately I convinced him to keep me on them during the Christmas week as they were my up days. They effect people in different ways and once I got used to them I knew what to expect on which day… Happpy or Sad days.The side effect of the other tables made me swell up and come out in a rash all over. It took ages to discover what was causing it and it wasn't until I was having my transplant that I discovered it was the allopurinol to stop gought! Once I'd stopped all the other tablets I was ok after anti-histamines to get rid of the swelling.As I said though we are all different and I hope your treatment goes OK. Just bear with it and keep smiling …ok you can have a cry now and again on your down days and blame the tablets, I know I did.:)

    Like

What are you thinking?

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s